# SDR FDEA201604221338

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 940 - 960 RT CREASE BEAM WEB FOUND CORROSION.  R & R IAW SRM 51-40-02 REV 117 & DWG 144N5140 SHT 3 REV D.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
